# SDR SWAA2023082975857

- Difficulty date: July 6, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD CABIN BS312+10 LBL45 WL208.<[01] UPON INVESTIGATION FOUND NO ALLOWABLE DAMAGE AND THE PART WILL BE REPLACED IAW SRM 51-10-02-0G-0 STEP 9.;[02] REMOVED CRACKED INTERCOSTAL AND RECEIVED THE NEW INTERCOSTAL 236728. LOCATED; DRILLED; & DEBURRED FASTENER HOLES IAW SRM 51-40-05 & BOEING DRAWING 141A5400. ALSO; OKAY TO INSTALL.;[03] REMOVED CRACKED INTERCOSTAL AND RECEIVED THE NEW INTERCOSTAL PO # 236728. LOCATED; DRILLED; & DEBURRED FASTENER HOLES IAW SRM 51-40-05 & BOEING DRAWING 141A5400. ALSO; OKAY TO INSTALL;[04] VERIFIED CORRECTIVE ACTION #3;[05] INSTALLED NEW INTERCOSTAL AT FWD CABIN BS312+10 LBL45 WL208 PER SRM 51-40-02-0G-0 7.D. & BOEING DRAWING 141A5400.;[06] VERIFIED CORRECTIVE ACTION #5 VERIFIED MEASUREMENTS;[07] JOB TASK IS ACCOMPLISHED.
